Alert archive / Minnesota / River Flood Warnings in 2015

River Flood Warning 3, NWS Grand Forks, ND

May 29, 2015Clay County, Minnesota; Cass County, North Dakota

NWS Grand Forks, ND issued this river flood warning at May 29, 2015, 10:34 AM CDT for Clay County, Minnesota; Cass County, North Dakota. It took effect at May 30, 2015, 4:00 PM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 10:34 AM CDT (15:34 UTC)
In effect from
May 30, 2015, 4:00 PM CDT
Expired
Jun 5, 2015, 1:00 AM CDT
In force
5 days
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 66 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River of the North at Fargo (FGON8). The gauge peaked at 19.19 ft at Jun 1, 2015, 1:00 PM CDT.

actionminormoderate15202505/2905/3005/3106/0106/0206/0306/0406/0506/06
Action stage
17 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05054000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WGUS43 KFGF 291534
FLWFGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1034 AM CDT FRI MAY 29 2015

...The National Weather Service in Grand Forks, ND has issued a 
   flood warning (new) for these river locations in Minnesota...North
Dakota...

  new flooding is forecast to occur at...
  *  Fargo...on the Red River...in Clay and Cass Counties.
  

. Recent 2 to 5 inches of rain over the Sheyenne river basin is causing the Red River of the North to rise above minor flood stage within the next few days.

  *** A follow-up flood statement with more detailed flooding 
  information will be issued shortly. ***


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC027-NDC017-291634-
/O.NEW.KFGF.FL.W.0003.150530T2100Z-150605T0600Z/
/FGON8.1.ER.150530T2100Z.150601T1200Z.150604T0000Z.NO/
1034 AM CDT FRI MAY 29 2015

The National Weather Service in Grand Forks, ND has issued a 
 new Flood Warning for...
* ...Fargo...on the Red River
* from Saturday afternoon to Friday June 05.
* At 10:15 AM Friday the stage was 16.7 feet.
* Minor Flood Stage is 18.0 feet.
* For the next 7 days...Minor flooding is forecast.

&&

LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671

$$
8 follow-up statements
543 
WGUS83 KFGF 291545
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1045 AM CDT FRI MAY 29 2015


...The flood warning continues for these river locations in 
Minnesota...North Dakota...

  * Fargo...on the Red River ...in Clay and Cass Counties

Recent 2 to 4 inches of rain over the Sheyenne river basin
 will cause the Red River of the North at Fargo to rise
  above minor flood stage within the next few days.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC027-NDC017-301545-
/O.CON.KFGF.FL.W.0003.150530T2100Z-150605T0600Z/
/FGON8.1.ER.150530T2100Z.150601T1200Z.150604T0000Z.NO/
1045 AM CDT FRI MAY 29 2015

The Flood Warning continues for...
* ...Fargo...on the Red River.
* from Saturday afternoon to Friday June 05...or until the warning is
  cancelled.
* At 10:15 AM Friday the stage was 16.7 feet.
* Minor Flood Stage is 18.0 feet.
* The river is forecast to crest at 19.8 on Monday mid-morning during
  this 7-day period.
* Impact Statement(s) - At 19.0 feet, Fargo...Low-level dam south of 
  Main Avenue is underwater.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Sat    Sun    Mon    Tue    Wed    Thu    Fri
(month/day)         05/30  05/31  06/01  06/02  06/03  06/04  06/05

Red River
  Fargo             17.5   18.9   19.8   19.5   18.5   17.5   16.8


LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$
707 
WGUS83 KFGF 301502
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1002 AM CDT SAT MAY 30 2015


...The flood warning continues for these river locations in 
Minnesota...North Dakota...

  * Fargo...on the Red River ...in Clay and Cass Counties

 
.Recent 2 to 4 inches of rain over the Sheyenne river basin
 continues to cause the Red River of the North at Fargo to rise
 above minor flood stage. Little precipitation is expected over
 the next few days.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC027-NDC017-311502-
/O.CON.KFGF.FL.W.0003.150530T2100Z-150605T0600Z/
/FGON8.1.ER.150530T2100Z.150601T1200Z.150604T0000Z.NO/
1002 AM CDT SAT MAY 30 2015

The Flood Warning continues for...
* ...Fargo...on the Red River.
* from this afternoon to late Thursday night...or until the warning 
  is cancelled.
* At  9:15 AM Saturday the stage was 17.6 feet.
* Minor Flood Stage is 18.0 feet.
* Forecast...rise above Flood Stage by Saturday afternoon and 
  continue to rise to near 19.8 feet by Monday mid-morning. The river
  will fall below Flood Stage by Wednesday evening.
* The river is forecast to crest at 19.8 on Monday mid-morning during
  this 7-day period.
* Impact Statement(s) - At 19.0 feet, Fargo...Low-level dam south of 
  Main Avenue is underwater.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Sun    Mon    Tue    Wed    Thu    Fri    Sat
(month/day)         05/31  06/01  06/02  06/03  06/04  06/05  06/06

Red River
  Fargo             18.9   19.8   19.5   18.5   17.5   16.8   16.5


LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$
641 
WGUS83 KFGF 311458
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
958 AM CDT SUN MAY 31 2015


...The flood warning has been extended for these river locations in 
Minnesota...North Dakota...

  * Fargo...on the Red River...in Clay and Cass Counties

 
.The Red River at Fargo continues to respond to recent rainfall and
will remain in minor flood stage...and is expected to crest near 20
feet by late tomorrow. Little precipitation is expected over the next
48 hours. However...there is a chance for showers and storms later in
the week but is not expected to impact the river stage at this time.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC027-NDC017-011458-
/O.EXT.KFGF.FL.W.0003.000000T0000Z-150605T0900Z/
/FGON8.1.ER.150530T2230Z.150602T0000Z.150604T0300Z.NO/
958 AM CDT SUN MAY 31 2015

The Flood Warning continues for...
* ...Fargo...on the Red River.
* until late Thursday night...or until the warning is canceled.
* At  9:15 AM Sunday the stage was 18.7 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 18.0 feet.
* Forecast...the river will rise to a crest near 19.8 feet sometime 
  Monday evening. The river will fall below Flood Stage Wednesday 
  night.
* The river is forecast to crest at 19.8 on Monday evening during 
  this 7-day period.
* Impact Statement(s) - At 19.0 feet, Fargo...Low-level dam south of 
  Main Avenue is underwater.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Mon    Tue    Wed    Thu    Fri    Sat    Sun
(month/day)         06/01  06/02  06/03  06/04  06/05  06/06  06/07

Red River
  Fargo             19.5   19.7   18.7   17.7   16.9   16.5   16.5


LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$
076 
WGUS83 KFGF 011655
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1155 AM CDT MON JUN 1 2015


...The flood warning has been extended for the following river locations in 
Minnesota...North Dakota...

  * Fargo...on the Red River...in Clay and Cass Counties

.The rainfall runoff from last week has reached a peak in the Fargo area this 
morning with a river crest around 19.15 feet. The river is expected to slowly 
recede and fall below flood stage Wednesday night. Where Tuesday nights heaviest
rainfall from expected thunderstorm activity occurs may impact the rivers recession. 

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC027-NDC017-021655-
/O.EXT.KFGF.FL.W.0003.000000T0000Z-150605T1200Z/
/FGON8.1.ER.150530T2230Z.150601T1800Z.150604T0600Z.NO/
1155 AM CDT MON JUN 1 2015

The Flood Warning continues for...
* ...Fargo...on the Red River.
* until Friday morning...or until the warning is cancelled.
* At 11:15 AM Monday the stage was 19.1 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 18.0 feet.
* Forecast...the river crest near 19.15 feet today. The river will fall
  below Flood Stage early Thursday morning.
* Impact Statement(s) - At 19.0 feet, Fargo...Low-level dam south of 
  Main Avenue is underwater.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Tue    Wed    Thu    Fri    Sat    Sun    Mon
(month/day)         06/02  06/03  06/04  06/05  06/06  06/07  06/08

Red River
  Fargo             19.1   18.6   17.8   17.3   16.9   16.7   16.6


LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$
203 
WGUS83 KFGF 021345
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
845 AM CDT TUE JUN 2 2015


...The flood warning continues for these river locations in 
Minnesota...North Dakota...

  * Fargo...on the Red River ...in Clay and Cass Counties
 
.The Red River at Fargo has peaked and is forecast to continue to
gradually recede over the next few days. The location of any 
heavy rainfall associated with showers and thunderstorms through 
tonight may impact river levels in the coming days.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC027-NDC017-031345-
/O.CON.KFGF.FL.W.0003.000000T0000Z-150605T1200Z/
/FGON8.1.ER.150530T2230Z.150601T2245Z.150604T0600Z.NO/
845 AM CDT TUE JUN 2 2015

The Flood Warning continues for...
* ...Fargo...on the Red River.
* until Friday morning...or until the warning is cancelled.
* At  8:15 AM Tuesday the stage was 19.0 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 18.0 feet.
* Forecast...the river will continue to fall to below Flood Stage by 
  Thursday morning.
* Impact Statement(s) - At 19.0 feet, Fargo...Low-level dam south of 
  Main Avenue is underwater.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Wed    Thu    Fri    Sat    Sun    Mon    Tue
(month/day)         06/03  06/04  06/05  06/06  06/07  06/08  06/09

Red River
  Fargo             18.6   17.8   17.1   16.9   16.7   16.5   16.4


LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$
332 
WGUS83 KFGF 030212
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
912 PM CDT TUE JUN 2 2015


...The flood warning has been extended for the following river locations in 
Minnesota and North Dakota...

  * Fargo...on the Red River...in Clay and Cass Counties

 
.River levels in the Fargo Moorhead area continue to recede.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC027-NDC017-041412-
/O.EXT.KFGF.FL.W.0003.000000T0000Z-150605T0600Z/
/FGON8.1.ER.150530T2230Z.150601T2245Z.150604T0000Z.NO/
912 PM CDT TUE JUN 2 2015

The Flood Warning continues for...
* ...Fargo...on the Red River.
* until late Thursday night...or until the warning is cancelled.
* At  8:15 PM Tuesday the stage was 18.8 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 18.0 feet.
* Forecast...the river will continue to fall to below Flood Stage by 
  Wednesday evening.
* Impact Statement(s) - At 19.0 feet, Fargo...Low-level dam south of 
  Main Avenue is underwater.

&&
 
Daily 7pm CDT/6pm CST forecast stage in feet:

 Date                Wed    Thu    Fri    Sat    Sun    Mon    Tue
(month/day)         06/03  06/04  06/05  06/06  06/07  06/08  06/09
  Fargo             18.0   17.4   16.9   16.7   16.5   16.4   16.3
LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$
713 
WGUS83 KFGF 031413
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
913 AM CDT WED JUN 3 2015


...The flood warning has been extended for these river locations in 
Minnesota...North Dakota...

  * Fargo...on the Red River...in Clay and Cass Counties

.The river level at Fargo continues to recede and will fall below 
flood stage today.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC027-NDC017-041413-
/O.EXT.KFGF.FL.W.0003.000000T0000Z-150605T0300Z/
/FGON8.1.ER.150530T2230Z.150601T2245Z.150603T2100Z.NO/
913 AM CDT WED JUN 3 2015

The Flood Warning continues for...
* ...Fargo...on the Red River.
* until Thursday evening...or until the warning is cancelled.
* At  8:15 AM Wednesday the stage was 18.2 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 18.0 feet.
* Forecast...the river will continue to fall to below Flood Stage by 
  Wednesday afternoon.
* Impact Statement(s) - At 18.0 feet, Flood Warning Stage...minor. 
  Fargo...Elm St between 14th and 15th Avenue N is closed.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Thu    Fri    Sat    Sun    Mon    Tue    Wed
(month/day)         06/04  06/05  06/06  06/07  06/08  06/09  06/10

Red River
  Fargo             17.5   16.9   16.7   16.6   16.6   16.5   16.4


LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$
170 
WGUS83 KFGF 031933
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
233 PM CDT WED JUN 3 2015

...The flood warning is now cancelled for these river locations in 
Minnesota...North Dakota...

  * Fargo...on the Red River...in Clay and Cass Counties

.The warning has been cancelled at Fargo and Moorhead as the river 
has fallen below flood stage. River levels will continue to slowly
recede.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC027-NDC017-032003-
/O.CAN.KFGF.FL.W.0003.000000T0000Z-150605T0300Z/
/FGON8.1.ER.150530T2230Z.150601T2245Z.150603T1815Z.NO/
233 PM CDT WED JUN 3 2015

The Flood Warning is cancelled for...
* ...Fargo...on the Red River.
* At  2:15 PM Wednesday the stage was 18.0 feet.
* Fell below Flood Stage at  1:15 PM Wednesday.
* Forecast...the river will continue to fall to 17.5 feet by Thursday
  mid-morning.
* Impact Statement(s) - At 18.0 feet, Flood Warning Stage...minor. 
  Fargo...Elm St between 14th and 15th Avenue N is closed.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Thu    Fri    Sat    Sun    Mon    Tue    Wed
(month/day)         06/04  06/05  06/06  06/07  06/08  06/09  06/10

Red River
  Fargo             17.5   16.9   16.7   16.6   16.6   16.5   16.4


LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671


$$
jk

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at May 29, 9:40 AM CDT, 54 minutes earlier.

Area forecast discussion, May 29, 9:40 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
940 AM CDT FRI MAY 29 2015

.UPDATE...
ISSUED AT 935 AM CDT FRI MAY 29 2015

RAIN REMAINS CONFINED TO THE FAR S-SE FA. BAND HAS MOVED LITTLE
AND HIGH RESOLUTION MODELS HOLD PCPN IN UNTIL EARLY AFTERNOON.
UPPED POPS IN THIS AREA THROUGH NOON. SOME BREAKS MOVING INTO THE
FAR NORTH HOWEVER INCREASED SKY COVER THE REMAINDER OF THE
MORNING.

UPDATE ISSUED AT 701 AM CDT FRI MAY 29 2015

RADAR CONTINUES TO SHOW PRECIP SLOWLY MOVING OUT OF THE AREA. THE
TRAILING EDGE OF THE PRECIP EXTENDS FROM KELLIHER MN TO ENGLEVALE
ND. PRECIP WAS MOVING TO THE SOUTHEAST ABOUT 8 KNOTS. NO CHANGES TO
THE CURRENT PACKAGE.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 358 AM CDT FRI MAY 29 2015

WATER VAPOR LOOP INDICATED AN UPPER LEVEL TROUGH OVER MAN AND WILL
MOVE TO THE EASTERN CANADIAN COAST BY SUN. REINFORCING TROUGH OVER
SASK/MAN SAT WILL MOVE INTO ONTARIO BY SUN. THEN MORE ZONAL FLOW
ACROSS SOUTHERN CANADA FOR SUN NIGHT. SIGNIFICANTLY COOLER AIR WILL
MOVE INTO THE AREA THIS MORNING WITH FIRST SHORT WAVE.
HIGH TEMPS TODAY WILL GENERALLY BE IN THE FIFTIES. PRECIPITABLE
WATER WAS AROUND 1.4 INCHES IN THE SOUTHEAST ZONES WILL SHIFT SOUTH
AND EAST TODAY. MOST PLACE WILL HAVE PRECIPITABLE WATER UNDER A
QUARTER OF AN INCH BY SAT MORNING.

RAIN CONTINUES TO FALL OVER THE SOUTH AND EAST ZONES. AREAL COVERAGE
WAS DECREASING. FLOOD WARNINGS/ADVISORIES CONTINUE FOR SOME OF THE
SOUTHERN ZONES THIS MORNING. FRONTAL BOUNDARY EXTENDS FROM BDE TO
OAKES ND. FRONTAL BOUNDARY WAS SLOWLY MOVING SOUTHEAST UNDER 10
KNOTS.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 358 AM CDT FRI MAY 29 2015

(MONDAY-THURSDAY)...MODELS REMAIN IN DECENT AGREEMENT
WHICH MEANS LITTLE CHANGE TO PREVIOUS THINKING. UPPER RIDGING WILL
OVER THE REGION WILL GRADUALLY PROPAGATE EASTWARD...PLACING THIS
AREA IN SW FLOW ALOFT BY WED-THUR. CANNOT RULE OUT PRECIP AT ANY
TIME GIVEN NUMEROUS UPPER WAVES EITHER ROUNDING THE RIDGE EARLY IN
THE PERIOD...OR EJECTING FROM THE WESTERN COAST TROUGH LATER IN THE
PERIOD. THE POTENTIAL FOR SEVERE THUNDERSTORM ACTIVITY (WED-THUR)
WILL BE THE MAIN HAZARD THIS PERIOD...ALTHOUGH DETAILS VERY
UNCERTAIN. TEMPERATURES WILL BE NEAR NORMAL VALUES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 701 AM CDT FRI MAY 29 2015

IFR CONDITIONS WERE LOCATED OVER MUCH OF NORTHWEST MN. THE REST OF
THE FORECAST AREA HAD MVFR CONDITIONS WITH CIGS MOSTLY AROUND 15
HUNDRED FT. EXPECT IFR CIGS TO MOVE SOUTHEAST OUT OF THE AREA THIS
MORNING. MVFR CIGS ARE ALSO EXPECTED TO MOVE SOUTHEAST OUT OF THE
AREA THIS AFTERNOON. EXPECT CIGS TO CLEAR LATE AFTERNOON OR EARLY
EVENING AND RISE DURING THE AFTERNOON.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...VOELKER
SHORT TERM...HOPPES
LONG TERM...TG
AVIATION...HOPPES
Hazardous weather outlook, May 29, 6:20 AM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
620 AM CDT FRI MAY 29 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-301130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
620 AM CDT FRI MAY 29 2015

 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SOME FROST MAY BE POSSIBLE TONIGHT OVER THE NORTHERN RED RIVER
VALLEY. ROUGHLY NORTH OF A LINE FROM COOPERSTOWN ND TO BEMIDJI
MN. THE SKY WILL CLEAR OFF AND HIGH PRESSURE WILL SETTLE INTO
CENTRAL AND EASTERN ND BY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UNSETTLED WEATHER IS EXPECTED NEXT WEEK. THUNDERSTORMS ARE
EXPECTED TUESDAY THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE IF
STORMS WILL BE SEVERE. STAY TUNED TO LATER UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HOPPES

In the hours before

Local storm report, May 29, 9:51 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
951 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HEAVY RAIN       6 NE HATTON             47.70N 97.37W
05/29/2015  M0.78 INCH       GRAND FORKS        ND   MESONET

            ARB STORM TOTAL

&&

MLUKES
Local storm report, May 29, 9:52 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
952 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HEAVY RAIN       FORMAN                  46.11N 97.64W
05/29/2015  M2.25 INCH       SARGENT            ND   MESONET

            ARB STORM TOTAL

0941 AM     HEAVY RAIN       15 SW COGSWELL          45.95N 98.00W
05/29/2015  M2.32 INCH       SARGENT            ND   MESONET

            ARB STORM TOTAL

&&

MLUKES
Local storm report, May 29, 10:33 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1033 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HEAVY RAIN       BLUFFTON                46.47N 95.23W
05/29/2015  M0.70 INCH       OTTER TAIL         MN   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       2 W FAIRMOUNT           46.05N 96.64W
05/29/2015  M2.10 INCH       RICHLAND           ND   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       AUDUBON                 46.86N 95.98W
05/29/2015  M1.90 INCH       BECKER             MN   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       8 S LAKE PARK           46.77N 96.10W
05/29/2015  M1.75 INCH       BECKER             MN   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       LAKE ITASCA             47.25N 95.21W
05/29/2015  M1.25 INCH       CLEARWATER         MN   PUBLIC

            STORM TOTAL

1021 AM     HEAVY RAIN       THIEF RIVER FALLS       48.11N 96.18W
05/29/2015  M1.00 INCH       PENNINGTON         MN   PUBLIC

            STORM TOTAL

&&

VGODON

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:31 PM CDTAreal Flood AdvisoryFGFOtter Tail, Wilkin10 hr
May 29, 3:18 PM CDTFrost AdvisoryFGFBeltrami, Clearwater, Hubbard, Kittson, Lake of the Woods, Mahnomen and 6 more17 hr
May 29, 6:27 AM CDTAreal Flood AdvisoryFGFRansom, Richland, Sargent7 hr

Nearby

River Flood Warnings in Minnesota, 2015River Flood Warnings in North Dakota, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.